# SDR SIMA20130203014

- Difficulty date: February 3, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,103 hours, 23,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHT STRIP WIRES BROKEN AT FLOOR PANEL 231GF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT STRIP WIRES AT FLOOR PANEL 231GF IAW EMB140 WMM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
